# SDR 9800546632

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

DURING CRUISE, SMOKE OCCURRED ABOVE SEAT 4JK.  FLIGHT CREW UTILIZED PORTABLE EXTINGUISHER TO ELIMINATE SMOKE.  FLIGHT CREW NOTICED CIRCUIT BREAKER HAD POPPED AND DID NOT RESET.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED AND RESTOWED WIRING AND CAPPED AT THE COLUMN TIMER DECODER, OPERATIONAL CHECK GOOD.
